Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

Lower bound for a dispersion matrix for the semiparametric estimation in a model of mixtures


Author: O. V. Doronin
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 90 (2014).
Journal: Theor. Probability and Math. Statist. 90 (2015), 71-85
MSC (2010): Primary 62G05, 62G20, 62F12; Secondary 62P25, 62G30
DOI: https://doi.org/10.1090/tpms/950
Published electronically: August 6, 2015
MathSciNet review: 3241861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The model of mixtures with varying concentrations is discussed. The parameterization of the first $ K$ of $ M$ components is considered. The semiparametric estimation technique based on the method of generalized estimating equations is considered. The consistency and asymptotic normality of estimators are proved. A lower bound for the dispersion matrix is found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62G05, 62G20, 62F12, 62P25, 62G30

Retrieve articles in all journals with MSC (2010): 62G05, 62G20, 62F12, 62P25, 62G30


Additional Information

O. V. Doronin
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine
Email: al_doronin@ukr.net

DOI: https://doi.org/10.1090/tpms/950
Keywords: Lower bound, mixture model, generalized estimating equations
Received by editor(s): July 1, 2013
Published electronically: August 6, 2015
Article copyright: © Copyright 2015 American Mathematical Society